Previous |  Up |  Next


Title: Exhaustive zero-convergence structures on Boolean algebras (English)
Author: Balcar, B.
Author: Franek, F.
Author: Hruška, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 40
Issue: 2
Year: 1999
Pages: 27-41
Category: math
MSC: 03E40
MSC: 03G05
MSC: 06E10
idZBL: Zbl 0969.06011
idMR: MR1751539
Date available: 2012-10-06T01:28:21Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_040-1999-2_5.pdf 855.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo